# SDR YENA20141117253

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 5148
- Aircraft time: 10,749 hours, 3,225 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653312
- Part serial: 12028H5797
- Condition: Cracked
- Location: Cockpit
- Part time: 10,749 hours, 3,225 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT FL 370, A LOUD POP AND ELECTRICAL ARCING ON FRONT RT WINDSHIELD. ECAM ANTI-ICE RT WINDSHIELD.  FOUR LONG CRACKS ON WINDSHIELD OUTER FLY.  R & R F/O FRONT WINDSHIELD. GROUND OPS CHECK OK.  AIR LEAK CHECKED.  NO LEAKS FOUND IAW 56-11-11.
